# SDR SWAA2022022359793

- Difficulty date: October 2, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 49,478 hours, 28,854 cycles
- System (JASC): 5711 · Wing Spar
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING; REAR SPAR ORSS 297 -30 I/B OF REFLECTION ARM HAS A CRACK ANGLE. / REMOVED & REPLACED SEAL ASSEMBLY ON LT WING; REAR SPAR ORSS 297-30 I/B OF REFLECTION ARM IAW SOPM 20-50-01 AND AMM 20-50-11-910-801 TABLE 204
